RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 3, Pages 333–346 (Mi tmf4018)  

This article is cited in 3 scientific papers (total in 3 papers)

Existence of solitons and generalized solitons for one-dimensional nonlinear equations

A. S. Schwarz


Abstract: Existence of particle-like solutions of some translation – invariant one-dimensional equations is proved.

Full text: PDF file (660 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:3, 868–878

Bibliographic databases:

Received: 28.12.1974

Citation: A. S. Schwarz, “Existence of solitons and generalized solitons for one-dimensional nonlinear equations”, TMF, 24:3 (1975), 333–346; Theoret. and Math. Phys., 24:3 (1975), 868–878

Citation in format AMSBIB
\Bibitem{Sch75}
\by A.~S.~Schwarz
\paper Existence of solitons and generalized solitons for one-dimensional nonlinear equations
\jour TMF
\yr 1975
\vol 24
\issue 3
\pages 333--346
\mathnet{http://mi.mathnet.ru/tmf4018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=487096}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 3
\pages 868--878
\crossref{https://doi.org/10.1007/BF01029873}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4018
  • http://mi.mathnet.ru/eng/tmf/v24/i3/p333

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Belavkin, V. P. Maslov, “Uniformization method in the theory of Nonlinear Hamiltonian systems of Vlasov and Hartree type”, Theoret. and Math. Phys., 33:1 (1977), 852–862  mathnet  crossref  mathscinet
    2. Vo Khan' Fuk, V. M. Chetverikov, “Generalized solitons of the Schrödinger equation with unitary nonlinearity”, Theoret. and Math. Phys., 36:3 (1978), 779–783  mathnet  crossref  mathscinet
    3. V. P. Maslov, “Semiclassical asymptotics of the eigenfunctions of the Schrödinger-Hartree equation. New form of classical self-consistent field”, Theoret. and Math. Phys., 99:1 (1994), 484–493  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:189
    Full text:90
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019